# SDR QXEA2019120500445

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 4,957 hours, 3,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO-LUMINESCENT STRIP NOT ILLUMINATING BY ROW ONE C/D ( PHOTO-LUMINESCENT ESCAPE ROUTE MARKING SYSTEM ). REMOVED FROM SERVICE. R & R PHOTO-LUMINESCENT STRIPS BY ROW ONE C/D IAW E175 AMM TASK 33-50-21-000/400-801-A. OPS TEST GOOD. REAPPLIED SEALANT TO PASSENGER CABIN FLOOR FINISH REF E175 AMM TASK 25-24-01-400-801-A. THIS CLEARS MEL, PLACARDS REMOVED, M/C NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
